MathSciNet Relay Station
MathSciNet bibliographic data
MR1134992 (92m:43004) 43A22 (43A15)
Furuta, Koji Algebras $A\sb p$ and $B\sb p$ and amenability of locally compact groups. Hokkaido Math. J. 20 (1991), no. 3, 579–591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement